# SDR HALA2016051800106

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,756 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H1 CHECK, SEAT TRACK FRAME 53.6-54, Y-1959 WAS FOUND CORRODED.  INSTALLED SEAT TRACK SPLICE REPAIR IAW SRM 53-31-15, FIG 201, 51-72-11 AND DWG F53326941.
